# SDR SCNA95266

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Part number: 876633
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING EN ROUTE CLIMB, THE NUMBER 1 ENGINE FIRE DETECTION LIGHT FLICKERED ON AND OFF, LASTED A FEW SECONDS THEN WENT OFF AND STAYED OFF.  ALL ENGINE INDICATIONS READ NORMAL.  FOUND FORWARD PLUG CONNECTOR STRAIN RELIEF RUBBING WIRE.  REROUTED WIRING FOR BETTER RELIEF AND RAN ENGINE AT FULL POWER AND HALF POWER WITH NO DEFECTS NOTED.
